For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 1, Number 1, 2011, Pages 53-68                                                                DOI:10.11948/2011005
Dynamics of stage-structured discrete mosquito population models
Junliang Lu,Jia Li
Keywords:
Abstract:
      We formulate discrete-time stage-structured models, based on systems of difference equations, for mosquito populations. We include the four distinct mosquito metamorphic stages, egg, pupa, larva, and adult, in the models. We derive a formula for the inherent net reproductive number, and investigate existence and stability of fixed points. We also show that the models, by means of numerical simulations, exhibit richer dynamics.
PDF      Download reader